# SDR SCNA95190

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 106178317
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT NEAR THE R-1 DOOR WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERIES PER MM 33-50-01, LIGHT TESTED GOOD.
